# SDR DALA2018091405594

- Difficulty date: September 14, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 85,258 hours, 38,447 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Punctured
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING DOOR INSPECTION, ON DOOR 4R, FOUND A HOLE PUNCHED INTO DOOR SKIN INSIDE UPPER DOOR HINGE CUT OUT. CUTOUT DAMAGE PER PRI 571513-14 REV ORIG HFEC COMPLETE PER PRI 571513-14 REV ORIG. FABRICATION DOUBLER .063 FINISHED FAB DOUBLER AND DRILLED TO SIZE. IAW PRI COMPLIED WITH ERA 57513-14 REV 0 DOOR CUTOUT REPAIR SECTION I PERMANENT REPAIR. THIS IS A MAJOR REPAIR AND SDR REPORTABLE.
